# SDR SIMA20170515001

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 30,851 hours, 26,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Missing
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON REACHING FL 350,  PRESSURE NORMAL DURING CLIMB & CRUISE.  SHORTLY AFTER NOTICED CABIN RATE AND CABIN  ALTITUDE INCREASING UP TO 8600 AND RISING.  SWITCHED TO MANUAL MODE WITH NO RESPONSE IN FULL DOWN POSITION.   STARTED DESCENT TO 10,000 FT.  CABIN ALTITUDE STILL WAS CLIMBING AND REACHED 10,000 CABIN ALTITUDE.  PASSING FL 240 STARTED TO REGAIN MANUAL CONTROL OF PRESSURIZATION SYSTEM.  DIVERTED. RUBBER SEAL RING AT GROUND CONNECTION DOOR MISSING.  INSTALLED GROUND CONNECTION SEAL IAW 21-22-04. PERFORMED OPS CHECKED IAW 21-31-00-700-808. OPS CHECKED GOOD. NO DEFECTS NOTED.
